# SDR EISA98138

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 2761 · Drag Control Actuator
- Part: Switch
- Part number: H1010262
- Condition: Failed
- Location: Nr 5 L/E Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLAP RETRACTION FROM 5 DEGREES - 2 DEGREES ON TAKEOFF FROM DFW, AMBER LEADING EDGE FLAPS LIGHT REMAINED ILLUMINATED.  RECYCLED FLAPS.  FAILED TO EXTINGUISH LIGHT.  NR 5 KRUEGER FLAP IN TRANSIT LIGHT ILLUMINATED.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED NR 5 LEADING EDGE POSITION SWITCH WITH SERVICEABLE PART.  GROUND OPS CHECK GOOD.  (X)
